# SDR AALA202405290724

- Difficulty date: May 25, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N825AA
- Make and model: Boeing 787-9
- Aircraft serial: 40644
- Aircraft time: 27,846 hours, 3,315 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0851JW2
- Part serial: 2001
- Condition: Inoperative
- Location: Zone 100
- Part time: 12,018 hours, 1,603 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER T/O RECIEVED NO LAND 3 MESSAGE. DURING CLIMB, STANDBY AIRSPEED AND STANDBY ALTIMETER BECAME ERRATIC. MAINTENANCE REPLACED CENTER AIR DATA PITOT PROBE IAW AMM 34-11-01.
